# SDR FDEA201001220224

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD HINGE SEGMENT HAS EXCESSIVE PLAY.  REMOVED HINGE SECTION, FABRICATED NEW HINGE SECTIONS AND INSTALLED IAW DWG B27-53-070 REV B.
